# SDR ASAA0510309

- Difficulty date: September 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549057
- Condition: Corroded
- Location: Fs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND IN FORWARD CARGO PIT LOWER CHORD OF FLOORBEAM CORRODED AT BS 420 LBL 24.  LOWER CHORD OF CABIN FLOORBEAM AT BS 420 LBL 24 WAS REPAIRED IAW ERO 4457 AND EA 53110-02491.  REF ASA LOG 3017604 FOR WORK DETAILS.  (M)
